MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 48VMP160
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pressure monitoring set with vamp was received by our product evaluation laboratory for a full examination.The customer report of a leakage issue was confirmed.Pressure tubing was found completely detached from bond joint with vamp adult reservoir stopcock.Indication of bonding material was evident on tubing bond surface area of the tubing.Leakage occurred most likely due to detached tubing.The tubing was measured near the point of detachment, and it was within specification.No other visible damage was observed from the unit.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient of this pressure monitoring set with vamp, there was blood and saline leakage from the reservoir.The blood loss was minimal and no blood transfusion was required.The issue was solved replacing with a new unit.There was no allegation of patient injury.The device was received for evaluation.As per evaluation results, pressure tubing was completely detached from bond joint with vamp adult reservoir stopcock.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the engineering investigation process, a gemba walk was carried out throughout the entire process with a cross functional team, however, a definite root cause could not be identified during this time.There are manufacturing process controls to avoid potential causes related to the reported malfunction.Patient demographics unable to be obtained.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key21992850
Report Number2015691-2025-03692
Device Sequence Number4287734
Product Code KRA
UDI-Device Identifier07460691950610
UDI-Public(01)07460691950610(17)260307(11)240307(10)65537580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model Number48VMP160
Device Lot Number65537580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown